# SDR SIMA201110501

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 19,106 hours, 16,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3067 WHILE AT GATE CREW REPORTED, DETECTED AN UNUSUAL ODOR WHICH WAS THOUGHT DUE TO CABIN CLEANING.  DURING ENGINE SPOOL-UP FOR TAKEOFF ODOR BECAME STRONGER & COULD BE DETECTED THROUGHOUT CABIN.  AT 90 KAIS EICAS PRESENTED "PACK 1 OVHT".  TAKEOFF ABORTED.  ODOR WAS NOT ELECTRICAL.  ODOR SIMILAR TO DEAD ANIMAL.  ACFT REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION  OF CABIN LIGHTS, NO DISCREPANCIES NOTED.  INSPECTED ALL VISIBLE AIR CON DUCTING, NO DISCREPANCIES NOTED.  PERFORMED ENGINE RUNS PER ETN EM-72-034R4.  FOUND PACK 1 TO HAVE AN ODOR.  PACK 1 OVERHEAT ON EICAS DISPLAYED DURING RUNS.  PERFORMED LT PACK (AIR CON) OPS CHECKED IAW AMM 21-20-00.   ACFT RETURNED TO SERVICE.
